Doctor insights on:
Acetaminophen Allergy Symptoms
Unlikely: Allergic reactions to Acetaminophen (apap) occur in less than 1% of cases and symptoms are typical for allergic reaction, such as causing itchy, red rash/hives or anaphylaxis (allergic reaction affecting several organ systems). Pain in abdomen or extremity can be caused by apap in 1-10% of users, mechanism unknown. More likely, pain increase in area being treated is due to lack of effect by apap. ...Read more
Essentially allergies occur when your immune system goes crazy and decides to has to fight against things it should be ignoring. The immune system of people without allergies simply ignores the pollen in the air or the dander on their cat while an allergic person's immune system creates cells to fight against the pollen or dander. The allergic reaction causes the ...Read more
When I take panadol , my depression symptoms disappear & feel so good but I get my nose allergy and inflammed , What does that mean ?
Unclear but: I will venture a guess that Panadol makes you feel good but then your nasal symptoms worsen. There are very unusual effects from the drug but if you feel good with Panadol , just beware of the fact that high doses can damage your liver. I have no explanation as to why Panadol worsens your nose although Penadol sensitivity, albeit extremely rare, has been reported. ...Read more
Does zyrtec contain acetaminophen ? I am taking day quil and nyquil but still i have cold, looks like allergy so i took a zyrtec now. Is that fine?
My four year old's been coughing a lot lately. It comes and goes every two weeks or so and doesn't seem to get any better with acetaminophen or ibuprofen. I even have her shower longer, sometimes twice a day if possible. I've tried allergy medicines but n
Have it evaluated: At four a recurrent pattern of cough may be an early indicator of mild asthma. Write down all you recall about this pattern & take it in & review this history with the doc during a visit. A referral for some pulmonary function studies may be needed to sort this out. ...Read moreSee 1 more doctor answer
Took a Claritin D 24 hrs 10 hours ago, forgot and took a allergy sinus med with acetaminophen, phenylephrine and diphenhydramine. Am I in danger?
Can i take loratadine which is for allergy and acetaminophen, phenylephrine hydrochloride, chlorophniramine maleate for Cold&Flu at the same time?
Yes: but whether it helps that much is a different question. ...Read more
Had depo-medrol steroid injection on19th for allergies.had shoulder surgery 3 weeks ago. Which painkillers are safe to take?Hydrocodone/acetaminophen?
None interact with: injection, which is a small amount of drug in one spot and not everywhere. Frankly, the slight risk is the meloxicam (aspirin like drugs potentially increasing the bleeding risk of the injection). then there are separate issues about the safety of narcotics/tylenol/etc cannot say in your particular case, but generally, safe. ...Read more
Taking 3 medications in one day. X fexofenadine (allergy tablet) 2x panadol (painkillers) 3x amoxil (antibiotics). Is this ok?
Yes: Those 3 meds can be used together, and often are. ...Read more
- Talk to a doctor live online for free
- Popcorn allergy symptoms
- Hydrogen peroxide allergy symptoms
- Spandex allergy symptoms
- Ask a doctor a question free online
- My face is red and burning up could allergies be the cause of these symptoms
- Feta cheese allergy symptoms
- Baby rice cereal allergy symptoms
- Molasses allergy symptoms
- Talk to a pharmacologist online for free